RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2004, Volume 44, Number 11, Pages 2020–2040 (Mi zvmmf748)  

This article is cited in 1 scientific paper (total in 1 paper)

On the theoretical explanation of the diffusion buffer phenomenon

A. Yu. Kolesova, N. Kh. Rozovb

a P. G. Demidov Yaroslavl State University
b M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (2771 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2004, 44:11, 1922–1941

Bibliographic databases:
UDC: 519.633.6
MSC: Primary 37D45; Secondary 35K57, 35Q55, 35B10
Received: 15.12.2003

Citation: A. Yu. Kolesov, N. Kh. Rozov, “On the theoretical explanation of the diffusion buffer phenomenon”, Zh. Vychisl. Mat. Mat. Fiz., 44:11 (2004), 2020–2040; Comput. Math. Math. Phys., 44:11 (2004), 1922–1941

Citation in format AMSBIB
\Bibitem{KolRoz04}
\by A.~Yu.~Kolesov, N.~Kh.~Rozov
\paper On the theoretical explanation of the diffusion buffer phenomenon
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2004
\vol 44
\issue 11
\pages 2020--2040
\mathnet{http://mi.mathnet.ru/zvmmf748}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2129855}
\zmath{https://zbmath.org/?q=an:1075.37510}
\elib{http://elibrary.ru/item.asp?id=13470010}
\transl
\jour Comput. Math. Math. Phys.
\yr 2004
\vol 44
\issue 11
\pages 1922--1941


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf748
  • http://mi.mathnet.ru/eng/zvmmf/v44/i11/p2020

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. Kh. Rozov, “Fenomen bufernosti v matematicheskikh modelyakh estestvoznaniya”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2010, no. 3, 58–63  mathnet  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:170
    Full text:67
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020